Journal of Statistical Physics

, Volume 78, Issue 5, pp 1635–1636

Nonlinear dynamics and chaos

Steven H. Strogatz, Addison-Wesley, Reading, Massachusetts, 1994

Authors

  • Sinisa Pajevic
    • Division of Computer Research and TechnologyNational Institutes of Health
Departments Book Review: Nonlinear Dynamics and Chaos

DOI: 10.1007/BF02180148

Cite this article as:
Pajevic, S. J Stat Phys (1995) 78: 1635. doi:10.1007/BF02180148
  • 171 Views

Copyright information

© Plenum Publishing Corporation 1995